Cluster persistence in one-dimensional diffusion-limited cluster-cluster aggregation

 |  Login

Show simple item record

dc.contributor Aalto-yliopisto fi
dc.contributor Aalto University en
dc.contributor.author Hellén, E. K. O.
dc.contributor.author Salmi, P. E.
dc.contributor.author Alava, Mikko J.
dc.date.accessioned 2015-12-01T10:03:09Z
dc.date.available 2015-12-01T10:03:09Z
dc.date.issued 2002
dc.identifier.citation Hellén, E. K. O. & Salmi, P. E. & Alava, Mikko J. 2002. Cluster persistence in one-dimensional diffusion-limited cluster-cluster aggregation. Physical Review E. Volume 66, Issue 5. 051108/1-10. ISSN 1539-3755 (printed). DOI: 10.1103/physreve.66.051108. en
dc.identifier.issn 1539-3755 (printed)
dc.identifier.uri https://aaltodoc.aalto.fi/handle/123456789/18919
dc.description.abstract The persistence probability, PC(t), of a cluster to remain unaggregated is studied in cluster-cluster aggregation, when the diffusion coefficient of a cluster depends on its size s as D(s)∼sγ. In the mean field the problem maps to the survival of three annihilating random walkers with time-dependent noise correlations. For γ>~0 the motion of persistent clusters becomes asymptotically irrelevant and the mean-field theory provides a correct description. For γ<0 the spatial fluctuations remain relevant and the persistence probability is overestimated by the random walk theory. The decay of persistence determines the small size tail of the cluster size distribution. For 0<γ<2 the distribution is flat and, surprisingly, independent of γ. en
dc.format.extent 051108/1-10
dc.format.mimetype application/pdf en
dc.language.iso en en
dc.publisher American Physical Society (APS) en
dc.relation.ispartofseries Physical Review E en
dc.relation.ispartofseries Volume 66, Issue 5
dc.rights © 2002 American Physical Society (APS). This is the accepted version of the following article: Hellén, E. K. O. & Salmi, P. E. & Alava, Mikko J. 2002. Cluster persistence in one-dimensional diffusion-limited cluster-cluster aggregation. Physical Review E. Volume 66, Issue 5. 051108/1-10. ISSN 1539-3755 (printed). DOI: 10.1103/physreve.66.051108, which has been published in final form at http://journals.aps.org/pre/abstract/10.1103/PhysRevE.66.051108. en
dc.subject.other Physics en
dc.title Cluster persistence in one-dimensional diffusion-limited cluster-cluster aggregation en
dc.type A1 Alkuperäisartikkeli tieteellisessä aikakauslehdessä fi
dc.description.version Peer reviewed en
dc.rights.holder American Physical Society (APS)
dc.contributor.school Perustieteiden korkeakoulu fi
dc.contributor.school School of Science en
dc.contributor.department Teknillisen fysiikan laitos fi
dc.contributor.department Department of Applied Physics en
dc.subject.keyword cluster-cluster aggregation en
dc.subject.keyword persistence en
dc.identifier.urn URN:NBN:fi:aalto-201512015454
dc.type.dcmitype text en
dc.identifier.doi 10.1103/physreve.66.051108
dc.type.version Final published version en


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search archive


Advanced Search

article-iconSubmit a publication

Browse

My Account